PL EN


Preferences help
enabled [disable] Abstract
Number of results
2004 | 106 | 5 | 659-664
Article title

Ordered Phases and Magnetic Excitations in Doped Manganites

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We present theoretical models concerning magnetic and charge ordering in half-doped manganites. The new approach to microscopic description of this group of compounds, taking into consideration the oxygen degrees of freedom, is discussed. The spin wave dispersion relations are shown both in the model of effective spins on Mn ions and in the new approach when two Mn ions form a large effective spin S=7/2.
Keywords
EN
Year
Volume
106
Issue
5
Pages
659-664
Physical description
Dates
published
2004-11
received
2004-06-06
Contributors
author
  • Marian Smoluchowski Institute of Physics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
author
  • Marian Smoluchowski Institute of Physics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
References
  • 1. S. Yunoki, T. Hotta, E. Dagotto, Phys. Rev. Lett., 84, 3714, 2000; O. Sikora, A.M. Oleś, Phys. Status Solidi B, 236, 380, 2003; J. Bała, P. Horsch, F. Mack, Phys. Rev. B, 69, 094415, 2004
  • 2. A. Daoud-Aladine, J. Rodriguez-Carvajal, L. Pinsard-Gaudart, M.T. Fernández-Diaz, A. Revcolevschi, Phys. Rev. Lett., 89, 097205, 2002
  • 3. G. Zeng, C.H. Patterson, Phys. Rev. B, 67, 220404, 2003
  • 4. C.I. Ventura, B. Alascio, Phys. Rev. B, 68, 020404, 2003
  • 5. L.R. Walker Spin Waves and Other Magnetic Modes in Magnetism, Academic Press, London 1963
  • 6. N.P. Konstantinidis, C.H. Patterson, Phys. Rev. B, 70, 064407, 2004
  • 7. D.V. Efremov, J. van den Brink, D.I. Khomskii, cond-mat/0306651 (2003)
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv106n514kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.